# SDR P5CA2017012700046

- Difficulty date: January 25, 2017
- Submitted: January 27, 2017
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 9,688 hours, 2,404 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 3987865
- Part serial: 9288
- Condition: Out Of Tolerance
- Location: Air Trim
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FWD TRIM VALVE POSITION INDICATION ON EICAS 25 OFF SCALE.   REPLACED THE VALVE  IAW AMM 21-61-07-004-001-003, REV 120 AND AMM 21-61-07-404-011-003, REV 120.   CHECKED NORMAL.
